My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

I have been taking viagra since 03/16. I have ringing in my ears and hearing loss. is it permanent as side effect


ringing in the ear and some hearing loss is a side effect of Viagra.  is it a permanent condition

Related Topics: Tinnitus, Ears, Hearing Loss
 

Answers from Contributors (1)

11,314 Answers
51,324 Helpful Votes
179 Followers
A.

Hi Here's a link from the Uk's NHS you should find it very interesting over your problem, sorry did not read through it all, but will be a good link as a starting place.

http://www.nhs.uk/news/2011/05May/Pages/viagra-linked-to-hearing-loss.aspx

Just copy link into google to the www. to open and read it.

OK

Good Luck

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.